I just recieved my first Depo shot last week and just started light work out and now I'm bleeding like a period and it's bright red!!! I called my doctor's office (of course she's on vacation now) but I asked the nurse and she said that it can happen because of the Depo shot.....but all the things I have read about postpartum bleeding is that it should lessen and the color should darken.....I"m just the opposite now.
Should I be worried? Has this happened to anyone else that was or is on the Depo shot?
Answer by CarolynBarnett at 1:56 PM on Oct. 31, 2008
Answer by vbruno at 2:30 PM on Oct. 31, 2008
Answer by MRS.GALLATIN at 4:05 PM on Oct. 31, 2008
Answer by cameron536 at 6:10 PM on Oct. 31, 2008
Taking bc kind of changing the rules on post partum bleeding. I would call and ask to talk to your doc, if you are really worried. The nurse or the doc can return your call, if they are too busy to take it then. If they think there is anything to be worried about they can have you come in. I would definently call though, it can't hurt anything. I have heard many different things with the shot. Everybody's body handles it differently. Good luck and congrats on your new little one!
Answer by alicia_4307 at 9:50 PM on Oct. 31, 2008
Next question overall
(Beauty & Style)
Does anyone have any brilliant ideas for helping me round up photos for a...
Check out some of the top posts today in Groups: